Advanced Search
MyIDEAS: Login to save this article or follow this journal

Arrowian characterizations of latticial federation consensus functions

Contents:

Author Info

  • Monjardet, B.

Abstract

No abstract is available for this item.

Download Info

If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
File URL: http://www.sciencedirect.com/science/article/B6V88-4582J1K-5/2/7d6875076c0bced0f39cc1a2f293e170
Download Restriction: Full text for ScienceDirect subscribers only

As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.

Bibliographic Info

Article provided by Elsevier in its journal Mathematical Social Sciences.

Volume (Year): 20 (1990)
Issue (Month): 1 (August)
Pages: 51-71

as in new window
Handle: RePEc:eee:matsoc:v:20:y:1990:i:1:p:51-71

Contact details of provider:
Web page: http://www.elsevier.com/locate/inca/505565

Related research

Keywords:

References

No references listed on IDEAS
You can help add them by filling out this form.

Citations

Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
as in new window

Cited by:
  1. Olivier Hudry & Bruno Leclerc & Bernard Monjardet & Jean-Pierre Barthélemy, 2004. "Médianes métriques et latticielles," Cahiers de la Maison des Sciences Economiques b04044, Université Panthéon-Sorbonne (Paris 1).
  2. Olivier Hudry & Bernard Monjardet, 2010. "Consensus theories : An oriented survey," Documents de travail du Centre d'Economie de la Sorbonne 10057, Université Panthéon-Sorbonne (Paris 1), Centre d'Economie de la Sorbonne.
  3. repec:hal:cesptp:halshs-00659190 is not listed on IDEAS
  4. Stefano Vannucci, 2007. "Virtuous Circles and Contested Identities: on Collective Identification Procedures with Independent Qualified Certification," Department of Economics University of Siena 501, Department of Economics, University of Siena.
  5. Bernard Monjardet & Vololonirina Raderanirina, 2004. "Lattices of choice functions and consensus problems," Social Choice and Welfare, Springer, vol. 23(3), pages 349-382, December.
  6. Stefano Vannucci, 2008. "The Libertarian Identification Rule in Finite Atomistic Lattices," Department of Economics University of Siena 526, Department of Economics, University of Siena.
  7. McMorris, F.R. & Powers, Robert C., 2009. "Consensus rules based on decisive families: The case of hierarchies," Mathematical Social Sciences, Elsevier, vol. 57(3), pages 333-338, May.
  8. repec:hal:cesptp:halshs-00504982 is not listed on IDEAS
  9. Bruno Leclerc & Bernard Monjardet, 2011. "Aggregation and residuation," Documents de travail du Centre d'Economie de la Sorbonne 11085, Université Panthéon-Sorbonne (Paris 1), Centre d'Economie de la Sorbonne.
  10. McMorris, F.R. & Powers, R.C., 2013. "Majority decision on median semilattices," Mathematical Social Sciences, Elsevier, vol. 65(1), pages 48-51.
  11. Miller, Alan D., 2013. "Community standards," Journal of Economic Theory, Elsevier, vol. 148(6), pages 2696-2705.
  12. repec:hal:journl:halshs-00659190 is not listed on IDEAS
  13. Ernesto Savaglio & Stefano Vannucci, 2014. "Strategy-proofness and single-peackedness in bounded distributive lattices," Papers 1406.5120, arXiv.org.
  14. Ernesto Savaglio & Stefano Vannucci, 2012. "Strategy-proofness and unimodality in bounded distributive lattices," Department of Economics University of Siena 642, Department of Economics, University of Siena.
  15. Alain Guénoche, 2011. "Consensus of partitions : a constructive approach," Advances in Data Analysis and Classification, Springer, vol. 5(3), pages 215-229, October.
  16. repec:hal:journl:halshs-00203346 is not listed on IDEAS
  17. McMorris, F. R. & Powers, R. C., 2004. "Consensus functions on tree quasi-orders that satisfy an independence condition," Mathematical Social Sciences, Elsevier, vol. 48(2), pages 183-192, September.
  18. Fred McMorris & Robert Powers, 2008. "A Characterization of Majority Rule for Hierarchies," Journal of Classification, Springer, vol. 25(2), pages 153-158, November.

Lists

This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

Statistics

Access and download statistics

Corrections

When requesting a correction, please mention this item's handle: RePEc:eee:matsoc:v:20:y:1990:i:1:p:51-71. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei).

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.